# SDR AALA2019111439005

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 28,527 hours, 10,714 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292107
- Part serial: A7927
- Condition: Not Seated
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS R1 DOOR SLIDE REPLACEMENT NEW SLIDE WOULD NOT FIT DECORATIVE COVER. ORIGINAL SLIDE NEEDS TO BE RE-INSTALLED. REMOVED AND RE-INSTALLED R1 SLIDE IAW JOB CARD 26L00025010.
